# SDR 20010504AP005

- Difficulty date: January 27, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N266AE
- Make and model: Saab 340B
- Aircraft serial: 340B266
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBP - FLT 3207 - EMERGENCY LIGHT ABOVE SEAT 11A IS INOPERATIVE.  MAINTENANCE REPLACED BULB AT SEAT 11A AND FUSE AT POSITION 76LN.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  REF SIMA200102702.  (M)
